# SDR UALA2009082702689

- Difficulty date: August 25, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 61,076 hours, 19,353 cycles
- Engine: Pwa PW2037
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Interrogator
- Part number: 8220329001
- Part serial: 208
- Condition: Odor
- Location: Dme
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF SMELLED ELECTRICAL ODOR, NO SMOKE, AFTER SAFELY AIRBORNE SAW R DME CB POPPED.  ELECTRIC ODOR DISSIPATED QUICKLY AFTER CB POPPED. REPLACED RIGHT DME INTERROGATOR, TESTS OKAY.
